MathSciNet Relay Station
MathSciNet bibliographic data
MR1021431 (90k:11101) 11K50 (11K60)
Ito, Shunji Algorithms with mediant convergents and their metrical theory. Osaka J. Math. 26 (1989), no. 3, 557–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement